# SDR UPS98827008

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 37558452
- Condition: Corroded
- Location: Bs 1229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 1229 BTWN STR 35R-36 SHEAR TIE FITTING HAS HEAVY CORROSION.  REMOVED AND REPLACED FITTING IAW SRM 53-2-0.
